MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ZIMMER HUDSON TO HUDSON ADAPTR; MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS INC US ZIMMER HUDSON TO HUDSON ADAPTR; MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS
Model Number 2443-00-000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
While i checking the orthokits with the or staff it was noticed that the product zimmer hudson to hudson adaptr was jammed/not working as intended.The part that was supposed to be pulled to accommodate the quickset ez clean grater hand was not getting disengaged.
 
Event or Problem Description
Additional information received stating that "it does not appear this is zimmer biomet product.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ZIMMER HUDSON TO HUDSON ADAPTR
Common Device Name
MISCELLANEOUS JOINT INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11424012
Report Number1818910-2021-04518
Device Sequence Number17107018
Product Code HWE
UDI-Device Identifier10603295124597
UDI-Public10603295124597
Combination Product (Y/N)N
Initial Reporter CountryRO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2443-00-000
Device Catalogue Number244300000
Device Lot NumberBLN07262
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/17/2021
05/03/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date03/25/2021
05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1